# SDR ASMF200406030

- Difficulty date: June 26, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 37,103 hours, 2,876 cycles
- Engine: Pwa JT8D1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Selector Switch
- Condition: Failed
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, APU OUT OF SERVICE AND ENGINE GENERATORS WITHOUT INDICATION OF VOLTAGE AND FREQUENCY. CIRCUIT BREAKERS B1-204, B1-205 AND B1-206 WERE CHECKED AND SWITCH SELECTOR S1-99 WAS REPLACED IAW MM 24-21-01, TEST CORRECT.
